MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; MOTOR, DRILL, ELECTRIC
Model Number EM810-R
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis: evaluation could not reproduce the reported malfunction of overheating as maximum temperature of the device was measured to be 81.9 f.It was also noted that connector was broken and laser markings were faded.B3: date of event or estimated date of incident not provided to manufacturer this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Repair request initiated for device with the report of overheating.It was reported that there was no patient or staff impact.Repair is being escalated to product event due to reason for the return.

Brand Name
MIDAS REX MR8
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key21763325
Report Number1625507-2025-01220
Device Sequence Number8582683
Product Code HBC
UDI-Device Identifier00763000063344
UDI-Public00763000063344
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM810-R
Device Catalogue NumberEM810-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Initial Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown